CSpace
ON THE INFINITESIMAL PARALLEL DISPLACEMENT
YU, YL
1987
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1255Pages:221-227
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987J067800018
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27542
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, YL. ON THE INFINITESIMAL PARALLEL DISPLACEMENT[J]. LECTURE NOTES IN MATHEMATICS,1987,1255:221-227.
APA YU, YL.(1987).ON THE INFINITESIMAL PARALLEL DISPLACEMENT.LECTURE NOTES IN MATHEMATICS,1255,221-227.
MLA YU, YL."ON THE INFINITESIMAL PARALLEL DISPLACEMENT".LECTURE NOTES IN MATHEMATICS 1255(1987):221-227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, YL]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, YL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, YL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.